# SDR DHL9670916C

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND SKIN CRACKED AT FUSE STA 253 STR 10, AFT OF R-3 WINDOW.  INSTALLED 10 BY 3 REPAIR DOUBLER PER SRM 53-30-3.
